# SDR AALA20070596

- Difficulty date: April 2, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Faulty
- Location: Overheat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA  INFLIGHT - DURING CLIMB, LEFT WING BODY OVERHEAT LIGHT ILLUMINATED.  ISOLATED LEFT SIDE BUT LIGHT ILLUMINATED AGAIN.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND FAULTY LOOP M268.  REPLACED OVERHEAT LOOP M268.  SYSTEM GROUND CHECKED NORMAL OPERATION.
